# SDR SWAA2022032480819

- Difficulty date: March 6, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 32,756 hours, 14,736 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL SUPPORT IN CABIN AT STA.540 RBL2.0 (MARKED) / [01] REMOVED AND REPLACED WITH NEW PART PER SRM 51-40-02
